# SDR MK1Y20220429024

- Difficulty date: May 22, 2022
- Submitted: May 22, 2022
- Operation: General aviation
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Repair
- Condition: Discovered
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SKIN, RIGHT HORIZONTAL STABILIZER, LES 342.677 TO 346.177 AND LES 401.577 TO 405.07:                                                                                      DURING CONVERSION PROCESS, DISCOVERED (2 EA) EXISTING (UNDOCUMENTED 3.5” DIAMETER CIRCULAR) LEADING EDGE REPAIRS LOCATED ON THE RIGHT HORIZONTAL STABILIZER BETWEEN APPROXIMATE LES 342.677 TO 346.177 AND LES 401.577 TO 405.07. A REVIEW OF THE PREVIOUS OPERATOR’S RECORDS WAS ACCOMPLISHED FOR REPAIR INSTALLATION AND APPROVAL DOCUMENTATION WITHOUT SUCCESS. BOTH REPAIRS WERE REMOVED AND THE UNDERLYING/EXPOSED HONEYCOMB WAS INSPECTED FOR DEFECTS AND A “T-A-P-TEST” WAS ACCOMPLISHED FOR DELAMINATION AT EACH AREA WITH NO DEFECTS REPORTED. THE LEADING EDGE ASSY (P/N 184T1008-2) IS CONSTRUCTED OF A 2024-T3 (0.090”) ALUMINUM CLAD SHEET SKIN (QQ-A-250/5) WITH ALUMINUM HONECOMB CORE (BMS4-6 CLASSII, TYPE 6.0-37, FORM B, 0.50 THICK) WITH A 2024-T3 BARE SHEET (0.016”) INNER FACE SHEET (QQ-A-250/4).
